New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Nausea with Lyrica
3 Replies
tink36 - July 27

Newly diagnosed with FM. My Dr. has put me on Lyrica and I have started having nausea. Has anyone had this experience and does it go away the more it gets in your system? Any tips on easing the nausea would be greatly appreciated.

 

Fantod - July 27

Your doctor could prescibe something for nausea. You can also try ginger which is very good for nausea. A lot of people can't stand the taste. You can find lozenges at any decent health food store and they may have some other remedies as well. Take care.

 

tink36 - July 28

Thanks! Im going to try some ginger tea as I don't want to give up on the Lyrica yet.

 

michelle J - August 28

my Lyrica dose was just upped and I have been feeling the same nausea alot on and off through out the day.I'm gonna ask my doctor on Monday.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question